MAUDE Adverse Event Report: LIVANOVA INC. USA CARDIOPLEGIA PACKS, PERFUSION TUBING SET, PERFUSION TUBING, TUBING; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA INC. USA CARDIOPLEGIA PACKS, PERFUSION TUBING SET, PERFUSION TUBING, TUBING; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number 627285601
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H.10.Livanova usa inc manufactures the convenience pack.The incident occurred in cleveland, ohio.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Received a report that colored (white and red) clamps in the cardioplegia line in 1 unit were reversed.In particular, they were flipped and placed on the wrong line.It was still able to be used for surgery.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: the dhr review highlighted that the complained lot was released conforming to product specifications.No other similar events were reported on this lot number.Based on the above, the most likely root cause of the reported misassembly was due to an isolated manufacturing operator error during the assembly phase of this circuit.To prevent re-occurrence, the manufacturing personnel has been involved in a dedicated training meeting to discuss the specific event.

Brand Name
CARDIOPLEGIA PACKS, PERFUSION TUBING SET, PERFUSION TUBING, TUBING
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA INC. USA
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18481983
Report Number1718850-2024-00022
Device Sequence Number11443824
Product Code DWE
UDI-Device Identifier00803622119880
UDI-Public(01)00803622119880(240)627285601(17)240831(10)2223700044
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K920312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number627285601
Device Lot Number2223700044
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown